# SDR AALA20011115

- Difficulty date: May 18, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Location: Fs 200-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ACCESS HOLE REQUIRED TO FOM AT STATION 200-210 BETWEEN SEAT TRACK 5/6 RT.  INSTALLED DOUBLER OVER ACCESS HOLE AT STATION 200-210 PER SRM 53-01 FIG 4.  (M)
